MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® ACETABULAR SHELL 54MM SOLID HEMI FLARE ST; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® ACETABULAR SHELL 54MM SOLID HEMI FLARE ST; HIP COMPONENT
Model Number 36450054
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to infection and metallosis in the neck and femoral head.

Brand Name
LINEAGE® ACETABULAR SHELL 54MM SOLID HEMI FLARE ST
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9930803
Report Number3010536692-2020-00320
Device Sequence Number2789703
Product Code LPH
UDI-Device IdentifierM684364500541
UDI-PublicM684364500541
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36450054
Device Catalogue Number36450054
Device Lot Number01460495
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date06/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR